File Download
Supplementary

Article: The Maximum-Weight Stable Matching Problem: Duality and Efficiency

TitleThe Maximum-Weight Stable Matching Problem: Duality and Efficiency
Authors
Issue Date2012
PublisherSIAM.
Citation
SIAM Journal on Discrete Mathematics, 2012, v. 26 n. 3, p. 1346–1360 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/164177

 

DC FieldValueLanguage
dc.contributor.authorChen, Xen_US
dc.contributor.authorDing, Gen_US
dc.contributor.authorHu, Xen_US
dc.contributor.authorZang, Wen_US
dc.date.accessioned2012-09-20T07:56:18Z-
dc.date.available2012-09-20T07:56:18Z-
dc.date.issued2012en_US
dc.identifier.citationSIAM Journal on Discrete Mathematics, 2012, v. 26 n. 3, p. 1346–1360en_US
dc.identifier.urihttp://hdl.handle.net/10722/164177-
dc.languageengen_US
dc.publisherSIAM.en_US
dc.relation.ispartofSIAM Journal on Discrete Mathematicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleThe Maximum-Weight Stable Matching Problem: Duality and Efficiencyen_US
dc.typeArticleen_US
dc.identifier.emailZang, W: wzang@maths.hku.hken_US
dc.identifier.authorityZang, W=rp00839en_US
dc.description.naturepublished_or_final_version-
dc.identifier.hkuros205948en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats